# SDR AWXA200200573

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 39,694 hours, 18,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE FORWARD CABIN EMERGENCY FLASHLIGHT WAS NOT INDICATING PROPER CHARGE. MAINTENANCE REMOVED AND REPLACED THE FWD CABIN EMERGENCY FLASHLIGHT, OPERATIONAL CHECK OF NEW FLASHLIGHT GOOD.
